MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"
Catalog Number 200-IVRB221
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that the catheter stuck a nurse during disengagement of the needle.

Brand Name
MCKESSON BRANDS
Common Device Name
CATH, IV SFTY STR PUSH BUTTON BC BLU 22GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key24331829
Report Number1451040-2026-00011
Device Sequence Number5018325
Product Code QOI
UDI-Device Identifier10612479268026
UDI-Public10612479268026
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
Report Date (Section F) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVRB221
Device Lot Number41196/0742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/06/2026
Device Age12 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer02/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/13/2026